MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR; APPARATUS, TRACTION, NON-POWERED
Catalog Number 3105000801
Health Effect - Clinical Code Pain (1994)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available, it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that post op pain occured as a result of prolonged traction.
 
Additional Manufacturer Narrative
Alleged failure: patient experienced post op pain due to prolonged traction probable root cause: design: boot does not adequately distribute pressure.Boots are not adequately secured.Boas don¿t provide sufficient tactile feedback.No indication of force felt by patient.Process: boa laces routed incorrectly.Use errors.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description
It was reported that post op pain occured as a result of prolonged traction.
 
Event or Problem Description
It was reported that post op pain occured as a result of prolonged traction.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: patient experienced post op pain due to prolonged traction.Probable root cause: design: materials bend/dent under force.Design of joints and locking mechanisms.Connectors or locks break under traction force.Casters slip on floor.Boot spine bends.Boot boas unreel due to torque limit.Boa connection guide breaks under high tension.Patient position pad slides on table or patient slides on top of pad.Patient position belt not strong enough to prevent patient from sliding.Use error.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG., ASSY., BOOT-PAIR, HIP DISTRACTOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7931389
Report Number0002936485-2018-00632
Device Sequence Number1798145
Product Code HST
UDI-Device Identifier07613327376340
UDI-Public07613327376340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number3105000801
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/11/2018
09/11/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date03/22/2019
09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;